# SDR CALA2022082202137

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N37531
- Make and model: Boeing 737-9
- Aircraft serial: 66119
- Aircraft time: 458 hours, 146 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: NA
- Condition: Inoperative
- Location: Both Hf 1&2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2 HF RADIOS INOP COUPLERS #1 AND #2 REPLACEMENT NO FAULT ON OMF EXISTING FAULT, STILL BAD TRANSMISSION AND RECEPTION ON BOTH HF SYSTEM. REMOVED AND REPLACED #2 HF TRANCEIVER. OPS CHK GOOD. ALSO REPLACED # 2 HF COUPLER AND  # 1 HF COUPLER . OPS CHECK GOOD.
